# SDR DALA2019100195613

- Difficulty date: September 27, 2019
- Submitted: October 1, 2019
- Operation: Air carrier
- Aircraft: N6714Q
- Make and model: Boeing 757232
- Aircraft serial: 30485
- Aircraft time: 63,962 hours, 23,255 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FASTENERS COUNTERSINK NBR 1 TO 10 AT RH WING UPPER SKIN AND RH ENGINE DRAG FITTING. CORRECTIVE ACTION: SUMMARY OF NR 00443 PERMANENT REPAIR WAS PERFORMED ON WING UPPER SKIN AND RH ENGINE DRAG FITTINGS PER ETI 57-19-099 REV. 9 AND ER/A 581628-14AD REV.ORG. SECTION I.
